It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bruce on August 26, 2000 at 19:54:45:

In Reply to: Re: Severe Parkinson's leg pain posted by Googy on August 26, 2000 at 01:41:00:

: : : I have taken Clonazepam for leg pain and cramps and until now the drug relieved the pain. Both legs get very painful and gets worse when I attempt to stand up. This just started recently and it prevents me from walking. Has anyone experienced this problem and know of a drug that might alleviate some of the pain? Bruce

: : Hi Bruce,
: : I to have leg pain. Mine is a deep aching pain. I do not know what to take for the pain. I take Xanax which seems to help some. Talk to your doctor about this. Mine prescribed Tylenol#3 for when the pain is to severe. I have not taken it yet. Good luck. I hope yo feel better soon.
: : Love, Mona

: Hi Bruce,

: This is the darn Dystonia.Bill has this.Knowing how to relieve this>I dont have no answers.I give Bill baby aspirin and massage,and moist heat.Hang in there.

: Love,

: Googy

To my parky friends, Thanks for the input. I think it is looking like the pain is caused by the tight muscles we get from pd. The Clonazepam dord help a little in relaxing the muscles, but I have a feeling the dose needa to be increased. At least, the pain is now mostly in the calf muscles. I exercised and stretched the leg muscles. The stretching of the calf muscles felt good. Pete, I don't have a clue about when I get the surgery. Everyone I talk to at the center doesn't seem to know anytthing about the surgery.It is really getting frustrating not even knowing a a specific date for the surgery. Appreciate the comments very much. Bruce

Follow Ups

All times are GMT -7. The time now is 07:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!